Finitely repeated games with semi-standard - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Journal of Mathematical Economics Year : 2011

Finitely repeated games with semi-standard


This paper studies finitely repeated games with semi-standard monitoring played in pure strategies. In these games, each player's action set is endowed with a partition, and the equivalence classes of the actions played are publicly observed. We characterize the limit set of equilibrium payoffs as the duration of the game increases.

Dates and versions

hal-00580938 , version 1 (29-03-2011)



Tristan Tomala, Pauline Contou-Carrère. Finitely repeated games with semi-standard. Journal of Mathematical Economics, 2011, 47 (1), pp.14-21. ⟨10.1016/j.jmateco.2010.10.005⟩. ⟨hal-00580938⟩
79 View
0 Download



Gmail Mastodon Facebook X LinkedIn More